# SDR DALA2024122311894

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Support Angle
- Condition: Broken
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 BROKEN SUPPORT ANGLE LOCATED AT ELEVATOR HINGE ARM 1 LH ELEVATOR. CORRECTIVE ACTION: REPLACED SUPPORT ANGLE LOCATED AT ELEVATOR HINGE ARM #1 LH ELEVATOR (1 EA) AS PER A320 FAM AMM 55-16-42-000-001-A AND A320 FAM AMM 55-16-42-400-001-A. (0720164)
